# SDR SWIA2020012147843

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bolt
- Condition: Corroded
- Location: Bonding Wire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING SPOILERON PANEL CORRODED BONDING WIRE ATTACHMENT HARDWARE.      (C-CHECK)   RO:1/17/2020EVALUATED SPOILERON BONDING WIRE HARDWARE AND DETERMINED 3 SCREWS, 10 WASHERS, AND 4 NUTS ARE CORRODED. ORDERED AND RECEIVED 3 SCREWS, 10 WASHERS, AND 4 NUTS. REPLACED SPOILERON BONDING WIRE HARDWARE WITH NEW HARDWARE. REF: CRJ200 SRM. BONDING TEST OF THE SPOILERON BONDING WIRES TEST GOOD. REF: CRJ200 AMM. CALIBRATED TOOL: BONDING METER TUC4608 CAL DUE 29-FEB-20.
